Accessibility navigation

Items where Author is "Liu, Dr Hongyu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 4.

Liu, H. and Zhou, T. (2011) On approximate electromagnetic cloaking by transformation media. SIAM Journal on Applied Mathematics (SIAP), 71 (1). pp. 218-241. ISSN 0036-1399 doi:

Hetmaniuk, U. and Liu, H. (2010) On acoustic cloaking devices by transformation media and their simulation. SIAM Journal on Applied Mathematics (SIAP), 70 (8). pp. 2996-3021. ISSN 0036-1399 doi:

Liu, H. (2009) Virtual reshaping and invisibility in obstacle scattering. Inverse Problems, 25 (4). 045006. ISSN 0266-5611 doi:

Liu, H. (2008) A global uniqueness for formally determined inverse electromagnetic obstacle scattering. Inverse Problems, 24 (3). 035018. ISSN 0266-5611 doi:

This list was generated on Thu May 23 18:45:21 2024 UTC.

Page navigation